# SDR 29GA93952010112A

- Difficulty date: January 2, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 33,017 hours, 42,511 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 INSPECTION DISCOVERED LEFT EMERGECNY EXIT OUTER HANDLE STIF TO SPRING OPEN.  GREASED AND LUBED LEFT EMERGENCY EXIT OUTER HANDLE.
